Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Abstract Cauchy problems of the elliptic type


Author: A. V. Balakrishnan
Journal: Bull. Amer. Math. Soc. 64 (1958), 290-291
MathSciNet review: 0105555
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10229-3
PII: S 0002-9904(1958)10229-3